Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    11
  • views
    3,847

Jan 16 5 days on Accutane( 20mg Amnesteen 2xday)

Alohakalani

178 views

Hi everyone! So here I am on my 5th day of accutane. I know it is a bit soon to really see any major changes or side effects but, I guess it feels good to get stuff off my chest! I never thought that going on a medication would get me to be so critical and super conscious of my health, mind and body. I don;t know if it's all the media hype and warnings that gets me all anxious about being on accutane, but Im really trying to just go with the flow and be optimistic about being on this stuff. I mean, the end goal really, is to be happy and have my normal skin back, acne free! I am a pretty healthy person, so I do really care what goes in my body. I work out regulary..cardio class, run 2miles 3 days a week and yoga 3 times a week.I don't eat fast food, and I drink soda once month to treat my self. I just hope that I can still continue my reg workouts? Anyone have any experience w that? What about the side effects of muscle pains and backaches?

So the dry lips are starting to happen, and Im using the Aquaphor. It's kind subtle though. My face feels like its dewy all the time? Has anyone experienced that? I thought it was supposed to be really dry? Im a bit confused? My skin still has zits all over it and Im soo bummed! I soo soo hope accutane will work! Aaah! I know it'll take time, but having this horrible acne for the past 2 years has been so awful. I guess that is it for the side effects.. oh also Ive been feeling a sleepy at work through out the day. I work at a busy bank so i interact w people on hourly basis and I have to be peppy and on top of it..yest i felt like i could nap forever! After working 8 hrs I ususally go to an 1:15hr high cardio class but the last time i went i felt really gassed out after 30 min.. not typical of me. Today I was off of work and took my class and had no energy! Is this from the accuatne?

Anyway..im trying once again to not overanalyze things and obsess about my journey on accuatne ..but i can't help it!!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×